Log in
Fertility Network UK
15,020 members24,911 posts

THRUSH

Hi all

I really need some help! I am 32 weeks 2moz.

I was on antibiotics (which I stopped myself early) for throat and sinus infection.

I turn has give me the WORST case of thrush ever. My GP Gave me pessarys for 3 nights in a row and also cream but it is just not working I am so sore and I can’t explain the itchy sorry TMI I have tried everything cream pessarys ice pack but nothing helps it’s actually torture!

I also have type 1 diabetes but am well controlled so must be antibiotics causing it

Any advice? Xx

9 Replies
oldestnewest

Natural yogurt? I think that’s supposed to help xx

1 like
Reply

Try some bicarbonate of soda in the bath x

1 like
Reply

Thanks for advise lady’s not sure if that’s safe as I’m pregnant? I’ve just come to my local walk in Centre hoping they will give me something stronger and help me! X

Reply

Unfortunately antibiotics are known for causing thrush, make sure they check your bloods to see if your diabetes is in check. They’ve given you the right things as in pessaries and cream, the only other option is the fluconazole capsule. Either the 150mg one off dose or 50mg once a day for a week x

Reply

Yeah I’ve never had it this bad! 😢my diabetes is well controlled and have weekly clinic check ups I think it’s the antibiotics that have caused it I had 3 days left but stopped taking them. I was told you can’t take the oral treatment in pregnancy? X

Reply

Ahh it’s not fair, really feel for you. Did you ask about the bicarbonate of soda trick? I work in a pharmacy and recommend it to patients over 60 because they can’t use thrush products. Like the other lady said with the natural yogurt, you can’t get safer than that x

Reply

Thanks Hun On really wasn’t aware over 60 couldnt take it yeah she suggested sea salt in a shallow warm bath but didn’t say to not use bi carb. The doctor has given me a different cream gyno dakarin and the oral tablets she said a one off dose of the tablet will not do any harm

But I’ve always been told not to take it so I’m very unsure x

Reply

Glad you’ve got something to use. Hope it works for you and your symptoms improve, the tablet can take a day or 2 to work but the cream should be instant relief. You take care xx

1 like
Reply

Thanks Hun I’m nervous about taking tablet there’s so many conflicting things online think going to try cream and applicator first if doesn’t get better then will have to take I’m currently on the sofa with an ice pack between my legs 🙈 xx

Reply

You may also like...